# SDR BUFA9521

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915BV
- Make and model: Doug DC-8-61
- Aircraft serial: 45981
- Engine: Pwa JT3D*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

MROC-MIA - NR 1 ENGINE LOW OIL PRESSURE LIGHT CAME ON 15 MILES TO MIA.  AT FLIGHT IDLE, OIL PRESSURE INDICATOR READ LOW RED LINE.  PRECAUTIONARY ENGINE SHUT DOWN PROCEDURE COMPLETED BEFORE LANDING MIAMI.  NO EMERGENCY DECLARED, LANDING UNEVENTFUL.  FOUND LOOSE MAIN SUPPLY LINE AT MAIN FILTER ASSEMBLY.  PROPERLY SECURED AND SAFETIED LINE, SERVICED OIL AND PERFORMED LEAK CHECK ON ENGINE RUN IAW PWA MM 72-00.  (M)
